Mörz: 'A Case Report: Multifocal Necrotizing Encephalitis and Myocarditis after BNT162b2 mRNA Vaccination against COVID-19'; corroborate previous reports of encephalitis and myocarditis caused by

by Paul Alexander

gene-based COVID-19 vaccines.

SOURCE:

https://www.mdpi.com/2076-393X/10/10/1651

 

‘the case of a 76-year-old man with Parkinson’s disease (PD) who died three weeks after receiving his third COVID-19 vaccination.

…first vaccinated with the ChAdOx1 nCov-19 vector vaccine, followed by two doses of the Pfizer BNT162b2 mRNA vaccine

…family of the deceased requested an autopsy due to ambiguous clinical signs before death. PD was confirmed by post-mortem examinations. Furthermore, signs of aspiration pneumonia and systemic arteriosclerosis were evident.

…histopathological analyses of the brain uncovered previously unsuspected findings, including acute vasculitis (predominantly lymphocytic) as well as multifocal necrotizing encephalitis of unknown etiology with pronounced inflammation including glial and lymphocytic reaction.

…In the heart, signs of chronic cardiomyopathy as well as mild acute lympho-histiocytic myocarditis and vasculitis were present.

…there was no history of COVID-19 for this patient, immunohistochemistry for SARS-CoV-2 antigens (spike and nucleocapsid proteins) was performed.

…only spike protein but no nucleocapsid protein could be detected within the foci of inflammation in both the brain and the heart, particularly in the endothelial cells of small blood vessels.

…Since no nucleocapsid protein could be detected, the presence of spike protein must be ascribed to vaccination rather than to viral infection.

…The findings corroborate previous reports of encephalitis and myocarditis caused by gene-based COVID-19 vaccines.’